# SDR CA141218013

- Difficulty date: November 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 9,339 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 2736053003
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED FLUID LEAKING ABOVE LEFT GEAR STRUT.  MAINTENANCE FOUND LEFT FLAP ACTUATOR LEAKING & REMOVED ACTUATOR.  ACTUATOR HOUSING WAS FOUND CRACKED.  SERVICEABLE ACTUATOR WAS INSTALLED & GEAR SWINGS AROUND SERVICEABLE & AIRCRAFT RETURNED TO SERVICE.
